# SDR UPS00833952

- Difficulty date: September 9, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING LOWER SKIN I/B OF NR 4 PYLON AND I/B OF MOLD LINE DOUBLER HAS APPROXIMATELY 1 INCH CRACK IN SKIN.  FABED AND INSTALLED INTERNAL DOUBLER, TRIPLER AND FILLERS IAW REO-G07 605.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
